# SDR HNAA0800138

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 42,812 hours, 47,730 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 071131900
- Part serial: 3076
- Condition: Inoperative
- Location: Weather Radar
- Part time: 37,646 hours, 42,459 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT APPROACHING ORF THE RADAR UNIT STOPPED PAINTING THE SURROUNDING WEATHER AND THE GROUND.  THE CREW CALLED PDT DISPATCH TO ADVISE.  DUE TO WEATHER IN ORF, MX HAD THE AIRCRAFT DIVERT INTO SBY FOR REPLACEMENT OF RADAR ANTENNA.
